# SDR SWIA201436840

- Difficulty date: February 26, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 32,830 hours, 46,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S FLOOR PROP AT OBSERVER SEAT THE OTBD SIDE MAIN BEAM IS CRACKED AND INBD SIDE BRACKET IS CRACKED. C-CHECK, REPAIRED PILOTS FLOOR PROP AT OBSERVERS SEAT OTBD SIDE MAIN BEAM AND REPLACED INBD SIDE BRACKET IAW ETD.
